MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG; SURGICAL MESH
Catalog Number 0112950
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 05/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-sep-2014) is considered to be a best estimate.This mdr represents the perfix plug (device 2).An additional supplemental emdr was submitted to represent the perfix plug (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2014 - patient was diagnosed with incarcerated right inguinal hernia thereby underwent open repair with implant of perfix plug (device 1).Per operative notes, ¿a transverse incision was made in the right lower quadrant.The hernia sac was dissected out.A perfix plug (device 1) was placed into the right inguinal floor and secure it with sutures.¿ on (b)(6) 2015 - patient was diagnosed with recurrent right inguinal hernia thereby underwent open repair with implant of perfix plug (device 2).Per operative notes, ¿a transverse elliptical incision was made sharply through previous skin scar.The hernia sac was dissected out.A small perfix plug (device 2) was placed into the right inguinal floor and secure it with sutures.¿ on (b)(6) 2016 - patient was diagnosed with recurrent right inguinal hernia thereby underwent open repair with implant of synthetic mesh and explant of perfix plug (device 1 and device 2).Per operative notes, ¿a transverse incision was made excising the previous skin scar.The hernia sac was dissected out.Previously placed both perfix plug (device 1 and device 2) was dissected out.A synthetic mesh was placed into the right inguinal floor and secure it with sutures.¿.

Brand Name
PERFIX PLUG
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24482111
Report Number1213643-2026-00261
Device Sequence Number18468050
Product Code FTL
UDI-Device Identifier00801741016653
UDI-Public(01)00801741016653(17)190928(10)HUYI0422
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K922916
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2019
Device Catalogue Number0112950
Device Lot NumberHUYI0422
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale